American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 133 found      Go to page: 1 2 3 4 5

[31] John Douglas Moore. Correction for: ``Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds''. Trans. Amer. Math. Soc. 359 (2007) 5117-5123. MR 2320662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Mihai Mihailescu and Vicentiu Radulescu. On a nonhomogeneous quasilinear eigenvalue problem in Sobolev spaces with variable exponent. Proc. Amer. Math. Soc. 135 (2007) 2929-2937. MR 2317971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Duong Minh Duc, Tran Vinh Hung and Nguyen Tien Khai. Morse--Palais lemma for nonsmooth functionals on normed spaces. Proc. Amer. Math. Soc. 135 (2007) 921-927. MR 2262891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Pigong Han. Asymptotic behavior of solutions to semilinear elliptic equations with Hardy potential. Proc. Amer. Math. Soc. 135 (2007) 365-372. MR 2255282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] John Douglas Moore. Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds. Trans. Amer. Math. Soc. 358 (2006) 5193-5256. MR 2238914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] M. Schechter and W. Zou. Sign-changing critical points from linking type theorems. Trans. Amer. Math. Soc. 358 (2006) 5293-5318. MR 2238917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Martin Schechter and Kyril Tintarev. Linking in Hilbert space. Proc. Amer. Math. Soc. 134 (2006) 403-410. MR 2176008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Alfonso Castro and Mónica Clapp. Upper estimates for the energy of solutions of nonhomogeneous boundary value problems. Proc. Amer. Math. Soc. 134 (2006) 167-175. MR 2170556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Miguel Ramos and Jianfu Yang. Spike-layered solutions for an elliptic system with Neumann boundary conditions. Trans. Amer. Math. Soc. 357 (2005) 3265-3284. MR 2135746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Le Hai An, Pham Xuan Du, Duong Minh Duc and Phan Van Tuoc. Lagrange multipliers for functions derivable along directions in a linear subspace. Proc. Amer. Math. Soc. 133 (2005) 595-604. MR 2093084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jianxin Zhou. Instability analysis of saddle points by a local minimax method. Math. Comp. 74 (2005) 1391-1411. MR 2137008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jianqing Chen. Exact local behavior of positive solutions for a semilinear elliptic equation with Hardy term. Proc. Amer. Math. Soc. 132 (2004) 3225-3229. MR 2073296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Amandine Aftalion and Filomena Pacella. Morse index and uniqueness for positive solutions of radial $p$-Laplace equations. Trans. Amer. Math. Soc. 356 (2004) 4255-4272. MR 2067118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Michael Farber. Morse-Bott inequalities. Math. Surveys Monogr. 108 (2004) 227-231.
Book volume table of contents   
View Article: PDF

[45] Michael Farber. Lusternik-Schnirelman theory, closed 1-forms, and dynamics. Math. Surveys Monogr. 108 (2004) 159-204.
Book volume table of contents   
View Article: PDF

[46] Michael Farber. Morse-Bott functions on manifolds with corners. Math. Surveys Monogr. 108 (2004) 213-226.
Book volume table of contents   
View Article: PDF

[47] Michael Farber. Equivariant theory. Math. Surveys Monogr. 108 (2004) 99-111.
Book volume table of contents   
View Article: PDF

[48] Michael Farber. Manifolds with corners. Math. Surveys Monogr. 108 (2004) 205-211.
Book volume table of contents   
View Article: PDF

[49] Michael Farber. The universal complex. Math. Surveys Monogr. 108 (2004) 49-60.
Book volume table of contents   
View Article: PDF

[50] Michael Farber. The Novikov numbers. Math. Surveys Monogr. 108 (2004) 1-33.
Book volume table of contents   
View Article: PDF

[51] Michael Farber. The Novikov inequalities. Math. Surveys Monogr. 108 (2004) 35-48.
Book volume table of contents   
View Article: PDF

[52] Michael Farber. Relative Morse theory. Math. Surveys Monogr. 108 (2004) 233-237.
Book volume table of contents   
View Article: PDF

[53] Michael Farber. Bott-type inequalities. Math. Surveys Monogr. 108 (2004) 81-90.
Book volume table of contents   
View Article: PDF

[54] Michael Farber. Morse theory of harmonic forms. Math. Surveys Monogr. 108 (2004) 125-157.
Book volume table of contents   
View Article: PDF

[55] Michael Farber. Construction of the universal complex. Math. Surveys Monogr. 108 (2004) 61-80.
Book volume table of contents   
View Article: PDF

[56] Michael Farber. Topology of Closed One-Forms. Math. Surveys Monogr. 108 (2004) MR MR2034601.
Book volume table of contents   

[57] Michael Farber. Inequalities with Von Neumann Betti numbers. Math. Surveys Monogr. 108 (2004) 91-97.
Book volume table of contents   
View Article: PDF

[58] Michael Farber. Exactness of the Novikov inequalities. Math. Surveys Monogr. 108 (2004) 113-123.
Book volume table of contents   
View Article: PDF

[59] Monica Conti, Susanna Terracini and Gianmaria Verzini. Infinitely many solutions to fourth order superlinear periodic problems. Trans. Amer. Math. Soc. 356 (2004) 3283-3300. MR 2052950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Louis Jeanjean and Kazunaga Tanaka. A remark on least energy solutions in $\mathbf{R}^N$. Proc. Amer. Math. Soc. 131 (2003) 2399-2408. MR 1974637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 133 found      Go to page: 1 2 3 4 5